Journal article icon

Journal article

Adversarial smoothed analysis

Actions


Access Document


Publisher copy:
10.1016/j.jco.2009.12.005

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Journal of Complexity
Volume:
26
Issue:
3
Pages:
255-262
Publication date:
2010-06-05
DOI:
ISSN:
0885-064X
URN:
uuid:9ceb9fdd-10b9-4541-acbc-7f2faf712523
Source identifiers:
203061
Local pid:
pubs:203061

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP